Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 191, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 23, 2016, 3:45 PM EDT for Washington County, Indiana. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2016, 3:45 PM EDT (19:45 UTC)
- Expired
- Jun 23, 2016, 4:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Washington County, IN
The radar
The Louisville radar (KLVX), 68 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:49 PM EDT | HAIL 0.75 | 2 S Hitchcock, IN | PEA TO PENNY SIZE HAIL NEAR BEE LINE AND HITCHCOCK. |
| Jun 23, 3:57 PM EDT | HAIL 0.88 | New Pekin, IN | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -385 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
849
WUUS53 KLMK 231945
SVRLMK
INC175-232015-
/O.NEW.KLMK.SV.W.0191.160623T1945Z-160623T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 415 PM EDT
* AT 345 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALEM...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SALEM...NEW PEKIN...NEW PHILADELPHIA...CANTON...SMEDLEY...SOUTH BOSTON...
HITCHCOCK...FARABEE AND HARRISTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3863 8595 3849 8599 3848 8599 3859 8626
3868 8623
TIME...MOT...LOC 1945Z 292DEG 23KT 3860 8619
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
EER2 follow-up statements
564
WWUS53 KLMK 232007
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT THU JUN 23 2016
INC175-232015-
/O.CON.KLMK.SV.W.0191.000000T0000Z-160623T2015Z/
WASHINGTON IN-
407 PM EDT THU JUN 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL WASHINGTON COUNTY...
AT 406 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALEM...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALEM...NEW PEKIN...NEW PHILADELPHIA...CANTON...SOUTH BOSTON...FARABEE AND
HARRISTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3863 8595 3849 8599 3848 8599 3852 8610
3865 8606
TIME...MOT...LOC 2006Z 292DEG 23KT 3855 8603
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
EER324
WWUS53 KLMK 232013
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT THU JUN 23 2016
INC175-232023-
/O.EXP.KLMK.SV.W.0191.000000T0000Z-160623T2015Z/
WASHINGTON IN-
413 PM EDT THU JUN 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY WILL
EXPIRE AT 415 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTH CENTRAL INDIANA.
LAT...LON 3863 8595 3849 8599 3848 8599 3852 8610
3865 8606
TIME...MOT...LOC 2011Z 292DEG 23KT 3855 8603
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:49 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 23, 12:49 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1249 PM EDT THU JUN 23 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued at 1058 AM EDT Thu Jun 23 2016 Mid-morning satellite imagery shows partly cloudy skies across the the northern sections of the region with mostly clear skies across the south. Temperatures have already warmed into the lower to middle 80s and should warm a bit more through the late morning and into the afternoon hours. Mesoscale analysis this morning reveals a frontal boundary just north of the forecast area. A second, more diffuse boundary lies just along the Ohio River. Area soundings to our south show an already unstable atmosphere this morning, though plenty of warm air aloft is keeping things capped at the moment. ILN's morning flight was a short one and was more or less a sample of a post MCS atmosphere which is not representative of our atmosphere down here. I believe that ILN will be doing a special 18Z release this afternoon to sample any atmospheric recovery. Dewpoints are generally in the 70s across the region and we have a bit of a southwesterly breeze across the region with occasional wind gusts of 15-20 MPH at times. SPC mesoanalysis reveals CAPE values building, which will be the case for the remainder of the morning. Mid-level warm layer will eventually be marginalized as low-levels warm. Morning soundings suggest that once surface temps hit 90-92 degrees we'll hit convective temperatures. A few returns did show up earlier around the Bloomington, IN area. This is along the main boundary that we expect will become active later this afternoon. The storms quickly tapped into the low-level instability, but the capping aloft allowed them quickly to fizzle out. Our current thinking is that convection will likely develop shortly after noon as convective temperatures are reached. Storms should develop along the southward dropping boundary and then encounter the unstable atmosphere that will be in place across our region. Afternoon instability indices are by large extremely unstable with LI's way below zero, CAPE values of 3-4K J/KG, and low- level lapse rates steepening with time. Plenty of low-level moisture in place with PWAT values over 2 inches and dewpoints in the 70s will make afternoon storms prolific rain producers. Lowering wet-bulb heights may result in a large hail threat, especially across our northern sections. Shear values are higher to our north, but the southward gradient of shear may approach the I-64 corridor later this afternoon as a weak area of low pressure slides from IN into WV. Overall convective mode for our region looks to be multi-cellular and transitioning to a more linear mode with time. With the weak low passing to the north, some of the model guidance suggests that enough vertical shear may result in an isolated supercell/tornado threat. This threat looks to be maximized in the I-64 corridor late this afternoon. Given the large instability values expected, torrential rainfall, damaging wind gusts, and large hail will be possible...along with the isolated tornado risk. In terms of QPF and hydro issues, we have had some heavy rains in some areas in the last few days. Areas along our far northeastern sections have the lowest flash flood guidance while the vast majority of our area has very high FFG values. Did talk with JKL and ILN about a Flash Flood Watch. We've decided to hold off as the risk of flash flooding in our area still looks isolated. This is not to say that we could see some localized instances of flash flooding, but a widespread event does not look likely at this point given that our convection this afternoon will likely be progressive in nature. The story is a bit different for our neighbors to the NE and E where several MCS have trained over the area in the last 24-36 hours resulting in more saturated soil conditions. Nonetheless, we have increased our QPF in our grids to account for locally heavy rainfall with this afternoon's anticipated convection. .SHORT TERM (Now through Friday)... Issued at 243 AM EDT Thu Jun 23 2016 A cold front, possibly enhanced or supplemented by outflow from the overnight MCS, will sink southward into Kentucky by evening and drift across the Commonwealth tonight. While scattered convection will be possible this morning from southeast Indiana into the northern Blue Grass as the overnight MCS passes by, the main forecast challenge is the possibility of redevelopment along the surface boundary this afternoon. The atmosphere will become extremely unstable this afternoon with lifted index around -8 to -10C and SBCAPE in the neighborhood of 3k- 4k J/kg. Surface dew points will be in the lower and middle 70s. Sounding progs show a morning cap weakening this afternoon across southern Indiana and north central Kentucky, while remaining a bit stronger over southern Kentucky, with mid-level lapse rates on the order of 7C/km. 7H temps remain very warm throughout the region, though, around 10-11C. The surface boundary may have to act as the main trigger for storms this afternoon over the LMK CWA, as the best mid and upper flow remain to our north and models show a lack of significant upper disturbances coming in. Precipitable water values are expected to reach extremely high levels in the 2 to 2.2 inch range today, especially over southern Indiana and north central Kentucky as moisture pools along the surface boundary. K Index is progged in the middle and upper 30s. Obviously torrential downpours will be a possibility. These heavy downpours plus a layer of dry air aloft as indicated on soundings suggest strong gusty winds will be possible at the surface. Wet bulb zeroes are a little on the high side today, but some severe hail will still be possible in the tallest storms thanks in part to that dry layer aloft. A tornado or two isn't out of the question, especially along the I- 64 corridor where both low level and deep layer shear will be maximized. So, the presence of a surface boundary coming into a very unstable environment with plenty of moisture necessitates a chance of storms in the forecast. Warm 7H temperatures and lack of strong upper support lead to keeping PoPs in the chance category. This is also supported by mesoscale models showing only scattered development this afternoon. Away from thunderstorms, winds will gust into the 25 to 30mph range this afternoon. The heat and humidity will make outdoor activities very uncomfortable with heat index readings peaking in the 100 to 105 degree range. Storm coverage will move southward with the surface boundary this evening and taper off overnight. Friday looks dry behind the front, other than perhaps an afternoon thunderstorm right along the Tennessee border. .LONG TERM (Friday Night through Wednesday)... Issued at 250 AM EDT Thu Jun 23 2016 An upper ridge will attempt to build in over the weekend. However, the highest heights will remain suppressed to our south and southwest as a strong upper low and attendant trof cruise along the U.S./Canada border Sat-Sun, followed by a larger trof digging into the eastern United States Mon-Wed. This puts us in a region of periodic scattered storm chances. Looks like the best chance will be on Monday when we get the added benefit of a surface cold front passing through the region. Highs will be around 90 Sat-Mon, but then may back off into the 80s mid-week as that eastern trof digs in. && .AVIATION (18Z TAF Update)... Issued at 1248 PM EDT Thu Jun 23 2016 Aviation focus is on convective trends through this evening as the atmosphere becomes increasingly unstable and a surface front slides through central Kentucky. Greatest coverage/chances of strong to potentially severe storms will be from 20-23z at SDF and 21-00z at LEX. At BWG, coverage is less certain but scattered storms will likely be around the terminal from 21-02z. Gradient winds are also very gusty out of the southwest this afternoon. Expect gusts at SDF/LEX to near 30 kts before convection develops. For the overnight period, there is a chance of fog or stratus as low- level moisture hangs around and winds lighten up. Guidance points to this happening more so at BWG and LEX but SDF could see a period of low vis or clouds a few hours either side of 12z. A lot of this depends on how convection plays out this afternoon/evening. For Friday mid-morning onward, VFR conditions are expected at all TAF sites. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........MJ Short Term.....13 Long Term......13 Aviation.......ZT
Hazardous weather outlook, Jun 23, 11:00 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1100 AM EDT THU JUN 23 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-241500- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1100 AM EDT THU JUN 23 2016 /1000 AM CDT THU JUN 23 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORM DEVELOPMENT IS EXPECTED BY MID-AFTERNOON ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY. THE MAIN THREATS WILL BE INTENSE LIGHTNING, TORRENTIAL DOWNPOURS, AND DAMAGING WIND GUSTS...WITH LESSER THREATS OF LARGE HAIL AND POSSIBLY A TORNADO ESPECIALLY ALONG THE I-64 CORRIDOR FROM FAR SOUTHERN INDIANA INTO NORTH CENTRAL KENTUCKY AND THE BLUE GRASS REGION. THE STORMS WILL SPREAD INTO SOUTHERN KENTUCKY THIS EVENING AND TAPER OFF OVERNIGHT. THE HOT AND HUMID AIR MASS IN PLACE WILL CAUSE HEAT INDEX READINGS TO RISE INTO THE 100 TO 105 DEGREE RANGE THIS AFTERNOON...ESPECIALLY SOUTH OF THE OHIO RIVER AND WEST OF I-65. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY. THE BEST CHANCE FOR THE MOST ORGANIZED ACTIVITY APPEARS TO BE ON MONDAY AND MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13/MJ
In the hours before
Special weather statement, Jun 23, 12:03 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1203 PM EDT THU JUN 23 2016 INZ076-083-084-090-KYZ025-028>030-045-053-063-064-074>076-232200- ORANGE-DUBOIS-CRAWFORD-HARRISON-MEADE-HARDIN-BULLITT-JEFFERSON- NELSON-LARUE-HART-GREEN-BARREN-MONROE-METCALFE- INCLUDING THE CITIES OF...PAOLI...JASPER...ENGLISH...CORYDON... BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE... BARDSTOWN...HODGENVILLE...HORSE CAVE...GREENSBURG...GLASGOW... TOMPKINSVILLE...EDMONTON 1203 PM EDT THU JUN 23 2016 /1103 AM CDT THU JUN 23 2016/ ...HOT AND HUMID THIS AFTERNOON... AS TEMPERATURES RISE THIS AFTERNOON INTO THE MID 90S...THE COMBINATION OF HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES IN THE 100 TO 105 RANGE. LIMIT OUTDOOR ACTIVITIES THIS AFTERNOON...DRINK PLENTY OF WATER...AND TAKE FREQUENT BREAKS IN THE SHADE. NEVER LEAVE CHILDREN OR PETS INSIDE A VEHICLE. ZT
Special weather statement, Jun 23, 1:25 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 125 PM EDT THU JUN 23 2016 INZ077>079-091-092-KYZ031>043-046>049-054>057-065>067-077-078-081- 082-232200- WASHINGTON-SCOTT-JEFFERSON-FLOYD-CLARK-OLDHAM-TRIMBLE-HENRY- SHELBY-FRANKLIN-HARRISON-SPENCER-ANDERSON-WOODFORD-FAYETTE- BOURBON-NICHOLAS-MERCER-JESSAMINE-MARION-BOYLE-GARRARD-MADISON- TAYLOR-CASEY-LINCOLN-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON... NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...LEBANON...DANVILLE...LANCASTER...RICHMOND... CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 125 PM EDT THU JUN 23 2016 /1225 PM CDT THU JUN 23 2016/ ...HOT AND HUMID THIS AFTERNOON... AS TEMPERATURES RISE THIS AFTERNOON INTO THE MID 90S...THE COMBINATION OF HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES IN THE 100 TO 105 RANGE. LIMIT OUTDOOR ACTIVITIES THIS AFTERNOON...DRINK PLENTY OF WATER...AND TAKE FREQUENT BREAKS IN THE SHADE. NEVER LEAVE CHILDREN OR PETS INSIDE A VEHICLE. ZT
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:50 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 25 min |
| Jun 23, 3:13 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 32 min |
| Jun 23, 3:15 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 30 min |
| Jun 23, 3:41 PM EDT | Tornado Warning | LMK | Crawford, Harrison, Orange, Washington | 19 min |
| Jun 23, 3:49 PM EDT | Tornado Warning | LMK | Washington | 26 min |
| Jun 23, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 32 min |
| Jun 23, 4:03 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Washington | 27 min |
| Jun 23, 4:30 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 30 min |
| Jun 23, 4:49 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 41 min |
| Jun 23, 4:59 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 31 min |
| Jun 23, 5:31 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.